# SDR USAA2014120300003

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 54,405 hours, 19,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK CORROSION ON FUSELAGE SKIN UNDER RADIO ALTIMETER NR 1 ANTENNA AT FRAME 54 BETWEEN STRINGER 44R TO 43R, Z-2166.  REPAIRED FUSELAGE SKIN & INSTALLED REPAIR DOUBLER IAW SRM 53-41-11-201 FIG 207 PAR 5 F 1.
